MathSciNet Relay Station
MathSciNet bibliographic data
MR891641 (89b:03073) 03D45 (03D25 03D30)
Downey, R. G.; Remmel, J. B.; Welch, L. V. Degrees of splittings and bases of recursively enumerable subspaces. Trans. Amer. Math. Soc. 302 (1987), no. 2, 683–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement